Translator Disclaimer
November 2015 Parameter estimations for the sub-fractional Brownian motion with drift at discrete observation
Nenghui Kuang, Bingquan Liu
Braz. J. Probab. Stat. 29(4): 778-789 (November 2015). DOI: 10.1214/14-BJPS246

Abstract

In this paper, we investigate the $L^{2}$-consistency and the strong consistency of the maximum likelihood estimators (MLE) of the mean and variance of the sub-fractional Brownian motion with drift at discrete observation. By combining the Stein’s method with Malliavin calculus, we obtain the central limit theorem and the Berry–Esséen bounds for these estimators.

Citation

Download Citation

Nenghui Kuang. Bingquan Liu. "Parameter estimations for the sub-fractional Brownian motion with drift at discrete observation." Braz. J. Probab. Stat. 29 (4) 778 - 789, November 2015. https://doi.org/10.1214/14-BJPS246

Information

Received: 1 November 2013; Accepted: 1 May 2014; Published: November 2015
First available in Project Euclid: 17 September 2015

zbMATH: 06506576
MathSciNet: MR3397393
Digital Object Identifier: 10.1214/14-BJPS246

Rights: Copyright © 2015 Brazilian Statistical Association

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.29 • No. 4 • November 2015
Back to Top